# SDR ULXR2009021080902

- Difficulty date: February 10, 2009
- Submitted: May 20, 2009
- Operation: General aviation
- Aircraft: N304FD
- Make and model: Bell 412EP
- Aircraft serial: 36229
- Aircraft time: 2,354 hours
- Engine: Pwa PT6T3
- Engine time: 2,354 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 212060724033
- Condition: Worn
- Location: Engine
- Part time: 2,354 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS TUBE WAS WORN AROUND THE CIRCUMFERENCE AT THE POINT WHERE IT PASSES THROUGH THE FIREWALL BOOT. DISCOVERED DURING A 300 HOUR INSPECTION AND REPLACED.
